# SDR IPXA2023022191199

- Difficulty date: February 21, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,764 hours, 24,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Warning Message
- Location: Doors
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AON LANDING WE RECIEVED A LEFT FORWARD ENTRY DOOR MESSAGEINSPECTED CREW ENTRY DOOR INDICATION PROXIMITY SWITCH AND FOUND LOWER PORTION OF SHIM TO NOT BE PROPERLY ATTACHED. RE-ATTACHED LOWER PORTION OF SHIM IAW AMM 52-71-00-420-017. OPS CHECK GOOD
